# SDR MALA010134

- Difficulty date: January 15, 2001
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N456XJ
- Make and model: Saab 340B
- Aircraft serial: 456
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Dented
- Location: Rt Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, DENTS ON RT SIDE OF CABIN JUST AFT OF FS 339 AT SL 1616 AND SL 1617.  REFER TO CELSIUS W/O 19238, TASK 2504, EO S53056 AND SAAB STATEMENT 72SDS1775.  MAINTENANCE CUT OUT DAMAGE ON LOWER DENT AND STRAIGHTENED OTHERS, FABRICATED REPAIR DOUBLER/TRIPLER PER SRM 51-20-42/43.  PERFORMED CUT OUT REF SAAB SRM 53-70-10 NDT:PERFFVNDT006EC & 004UT BOND, NO DELAM AND NO CRACKS, REPAIRED RT CABIN DENTS IAW EO553056 AND SRM 53-70-10.
